# SDR DALA2023080706376

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 61,120 hours, 29,134 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 LH PSU ON #13 SEAT WOULD NOT LATCH WHILE WORKING WORK CARD 2527-01041-02. CORRECTIVE ACTION: R/R PSU PANEL PER A320 AMM 25-25. OPS CHECK GOOD. (4689179)
